Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

On a variant of Wilson's functional equation on groups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAequationes Mathematicae
Volume68
Pages (from-to)160-176
Number of pages17
ISSN0001-9054
Publication statusPublished - 2004

See relations at Aarhus University Citationformats

ID: 279764